Alert archive / Oklahoma / Flash Flood Warnings in 2023
Flash Flood Warning 25, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 19, 2023, 8:29 PM CDT for Craig County, Nowata County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2023, 8:29 PM CDT (01:29 UTC)
- Expired
- Sep 19, 2023, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Nowata County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
720
WGUS54 KTSA 200129
FFWTSA
OKC035-105-200430-
/O.NEW.KTSA.FF.W.0025.230920T0129Z-230920T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
829 PM CDT Tue Sep 19 2023
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northern Craig County in northeastern Oklahoma...
Northeastern Nowata County in northeastern Oklahoma...
* Until 1130 PM CDT.
* At 829 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Welch... Hollow...
Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3700 9559 3700 9502 3699 9503 3698 9503
3698 9504 3697 9503 3684 9505 3679 9533
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
RBD2 follow-up statements
977
WGUS74 KTSA 200232
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
932 PM CDT Tue Sep 19 2023
OKC035-105-200430-
/O.CON.KTSA.FF.W.0025.000000T0000Z-230920T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig OK-Nowata OK-
932 PM CDT Tue Sep 19 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT THIS
EVENING FOR NORTHERN CRAIG AND NORTHEASTERN NOWATA COUNTIES...
At 932 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 5 inches of rain have
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Additional rainfall amounts of 1 to 1.5 inches are possible in the
warned area. Flash flooding is likely ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Welch... Hollow...
Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3700 9559 3700 9502 3699 9503 3698 9503
3698 9504 3697 9503 3684 9505 3679 9533
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
RBD864
WGUS74 KTSA 200347
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1047 PM CDT Tue Sep 19 2023
OKC035-105-200430-
/O.CON.KTSA.FF.W.0025.000000T0000Z-230920T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig OK-Nowata OK-
1047 PM CDT Tue Sep 19 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT THIS
EVENING FOR NORTHERN CRAIG AND NORTHEASTERN NOWATA COUNTIES...
At 1047 PM CDT, Thunderstorms have shifted southeast of the warning
area late this evening with the threat for heavy rain ending in the
short term. Between 2 and 4 inches of rain has fallen and excessive
runoff could continue.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Welch... Hollow...
Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3700 9559 3700 9502 3699 9503 3698 9503
3698 9504 3697 9503 3684 9505 3679 9533
FLASH FLOOD...RADAR INDICATED
$$
RBDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 5:55 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 19, 5:55 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
555 PM CDT Tue Sep 19 2023
...New AVIATION...
.SHORT TERM...
(Through tonight )
Issued at 415 PM CDT Tue Sep 19 2023
Scattered showers and thunderstorms continued to develop and
enter Eastern Oklahoma this afternoon as a shortwave/vort max was
sliding east southeast along the Oklahoma Kansas border. Much of
this activity was weakening with eastward extent as it
approached/moved into Northwest Arkansas in response to the
instability axis remaining along/west of Highway 75. At the same
time...there remained a southwest to northeast oriented surface
boundary associated with differential heating across East
Central/Southeast Oklahoma that may become a focus for additional
development.
Through the late afternoon hours...a few strong to severe storms
will continue to be possible with the greater potential within the
instability axis mentioned above. By this evening...additional
storm development...associated with an increasing low level
jet...is progged over Northeast Oklahoma and spreading into
Southeast Oklahoma and Northwest Arkansas late evening/overnight.
Instability through tonight is expected to become mainly elevated
through the evening hours with the eastern extent of the axis over
Eastern Oklahoma. Also...with the increasing low level jet...deep
level wind shear values of 35-55KT combined with the elevated
instability interacting with the shortwave/vort max aloft will
allow for a continued severe potential into the overnight hours.
Damaging wind and large hail are the primary threats this
afternoon into tonight. Again, the greater severe potentials are
across Eastern Oklahoma as the instability weakens farther east
into Northwest Arkansas.
One other threat to note through tonight will be the potential for
locally heavy rainfall. Low level moisture vectors continue to
stream moisture northward into the region with precipitable water
values in excess of 1.5 inches expected through tonight. These
conditions along with model soundings indicating a nearly
saturated column as the shortwave passes over the region tonight
will increase the potential for heavy rainfall. Also...there is
potential for training with the ongoing storms and the additional
development this evening/tonight. Thus...widespread rainfall
amounts of a half inch to 2 inches are forecast over the majority
of the CWA. However...the greater potential for 2 to locally
greater than 4 inches will be possible across parts Northeast/East
Central Oklahoma through tonight. For these locations have issued
a Flood Watch through Wednesday morning.
&&
.LONG TERM...
(Tomorrow through Tuesday)
Issued at 415 PM CDT Tue Sep 19 2023
Showers and thunderstorms are forecast to be ongoing Wednesday
morning mainly across Southeast Oklahoma and Western Arkansas
before the elevated shortwave moves off to the east Wednesday
afternoon. With this activity...a limited severe potential as well
as a continued locally heavy rainfall threat will be possible.
Much of this activity should begin to exit during the afternoon
hours...though a chance will remain possible through Wednesday
afternoon as a surface boundary sits across far Southeast
Oklahoma.
Additional storm chances are again possible Wednesday night into
Thursday morning as the low level jet increases over the region. A
limiting factor to development during this time period will be a
ridge of high pressure trying to lift northward through the
Southern Plains with rising heights from south to north over the
CWA. During the day Thursday...precip chances look to increase
some as moisture begins to increase again over the region with the
surface boundary trying to lift northeast into the CWA. North of
this boundary...afternoon temps should continue to run in the
70s/80s and upper 80s along/south of the boundary.
Storm chances are forecast to become likely again Thursday
night/Friday as another vort max/shortwave rides over the top of
the ridge through the region. Thunderstorms chance try to weaken
some Friday night but look to increase again for the weekend in
response to the wave and trof axis moving from the Western CONUS
into the Plains. Severe potentials will become possible with this
activity before a cold front pushes into the region Sunday
night/Monday. There continues to be model differences associated
with the amount of drier air with the cold front. However...at
this time will taper off precip chances with the exit of the upper
level trof axis Monday night.
&&
.AVIATION...
(00Z TAFS)
Issued at 555 PM CDT Tue Sep 19 2023
Aviation concerns for the next 24 hours will center on the
potential for thunderstorms at all sites, with several hours of
on-station impacts likely to prevail at the NW AR sites and
TUL/RVS late tonight into tomorrow morning. Expect IFR/MVFR
conditions with thunderstorms. The chance of similar prevailing
conditions at BVO and MLC is less than 50% so will keep TEMPOs for
the potential at those sites for now. Conditions will improve
through the daylight hours at all sites except BVO, which should
see a period of MVFR ceilings from daybreak into early afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 80 67 82 / 80 50 30 30
FSM 65 78 66 82 / 90 80 40 30
MLC 66 87 68 86 / 80 60 30 40
BVO 63 79 63 83 / 70 30 20 30
FYV 63 76 63 81 / 80 80 40 30
BYV 63 77 62 81 / 90 70 40 30
MKO 64 80 65 82 / 90 70 40 30
MIO 63 79 63 81 / 80 50 30 30
F10 64 83 66 83 / 80 50 30 40
HHW 66 89 69 88 / 70 60 20 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ056>058-060>063-
066>071-073.
AR...None.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...22Hazardous weather outlook, Sep 19, 5:06 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 506 PM CDT Tue Sep 19 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 506 PM CDT Tue Sep 19 2023 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Late this evening. HEAVY RAIN. RISK...Significant. AREA...Mainly northeast Oklahoma. ONSET...Late this evening. AREA AT GREATEST RISK...Northeast Oklahoma. DISCUSSION... Numerous showers and thunderstorms will continue to develop across the area, focusing over northeast Oklahoma. A few thunderstorms may be severe over eastern Oklahoma, with marginally severe wind and hail being the main threats. As the evening progresses, areas of heavy rainfall will develop across northeast Oklahoma and possible into northwest Arkansas, possibly resulting in localized flooding. Storms will begin to diminish by daybreak Wednesday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Thunderstorm Potential. SATURDAY...Severe Thunderstorm and Heavy Rain Potential. SUNDAY...Thunderstorm Potential. MONDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorms will be ongoing Wednesday morning before gradually diminishing in coverage by the afternoon. The unsettled weather pattern continues with daily thunderstorm chances through the upcoming weekend. The time frame of Thursday night into Friday and Saturday night into Sunday both appear as favorable time frames for higher chances of thunderstorms. These time frames will also likely have a risk of severe weather and heavy rainfall potential. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Sep 19, 3:35 PM CDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
335 PM CDT Tue Sep 19 2023
OKZ054-192100-
Osage OK-
335 PM CDT Tue Sep 19 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OSAGE COUNTY THROUGH
400 PM CDT...
At 334 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Shidler to 3 miles southeast
of Ponca City. Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Shidler... Burbank...
Pearsonia... Southern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3670 9703 3669 9700 3668 9694 3675 9689
3674 9683 3677 9682 3677 9679 3678 9679
3678 9675 3685 9675 3688 9671 3684 9633
3660 9682 3663 9705 3666 9706 3668 9706
TIME...MOT...LOC 2034Z 273DEG 31KT 3685 9670 3668 9703
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 19, 3:46 PM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
346 PM CDT Tue Sep 19 2023
OKZ064-192115-
Creek OK-
346 PM CDT Tue Sep 19 2023
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CREEK COUNTY
THROUGH 415 PM CDT...
At 346 PM CDT, Doppler radar indicated a strong thunderstorm near
Drumright, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Drumright... Shamrock...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3605 9636 3592 9634 3591 9662 3602 9662
TIME...MOT...LOC 2046Z 266DEG 31KT 3597 9664
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 19, 4:00 PM CDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
400 PM CDT Tue Sep 19 2023
OKZ054-192130-
Osage OK-
400 PM CDT Tue Sep 19 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OSAGE COUNTY THROUGH 430
PM CDT...
At 400 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Pearsonia to 6 miles
northwest of Fairfax. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawhuska... Fairfax...
Shidler... Burbank...
Bigheart... Osage Hills State Park...
Pearsonia... Sunset Lake...
Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3680 9605 3646 9658 3656 9675 3667 9696
3693 9637
TIME...MOT...LOC 2100Z 307DEG 30KT 3686 9640 3662 9680
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 19, 4:29 PM CDT, 4 hours before
Special Weather Statement
National Weather Service Tulsa OK
429 PM CDT Tue Sep 19 2023
OKZ054-055-059-192200-
Osage OK-Pawnee OK-Washington OK-
429 PM CDT Tue Sep 19 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OSAGE...WEST CENTRAL
WASHINGTON AND NORTH CENTRAL PAWNEE COUNTIES THROUGH 500 PM CDT...
At 429 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Sunset Lake to 5 miles east of
Ralston. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bartlesville... Pawhuska...
Hominy... Barnsdall...
Wynona... Ralston...
Osage Hills State Park... Okesa...
Sunset Lake... Pershing...
Nelagoney... Tallant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3669 9589 3633 9650 3650 9678 3685 9617
TIME...MOT...LOC 2129Z 305DEG 26KT 3680 9615 3651 9665
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 19, 7:47 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
747 PM CDT Tue Sep 19 2023
OKZ056-057-200115-
Craig OK-Nowata OK-
747 PM CDT Tue Sep 19 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAIG AND
NORTHEASTERN NOWATA COUNTIES THROUGH 815 PM CDT...
At 747 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of South Coffeyville, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
South Coffeyville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3684 9537 3700 9574 3700 9528
TIME...MOT...LOC 0047Z 296DEG 10KT 3698 9555
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 19, 8:15 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
815 PM CDT Tue Sep 19 2023
OKZ056-057-200145-
Craig OK-Nowata OK-
815 PM CDT Tue Sep 19 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAIG AND
NORTHEASTERN NOWATA COUNTIES THROUGH 845 PM CDT...
At 815 PM CDT, Doppler radar indicated a strong thunderstorm 8 miles
southwest of Edna, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
South Coffeyville... Hollow...
Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3695 9511 3679 9534 3700 9564 3700 9528
TIME...MOT...LOC 0115Z 293DEG 12KT 3696 9544
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 7:47 PM CDT | Special Weather Statement | TSA | Nowata | 28 min |
| Sep 19, 8:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Sep 19, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 52 min |
| Sep 19, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa | 50 min |
| Sep 19, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 28 min |
| Sep 19, 10:06 PM CDT | Special Weather Statement | TSA | Craig, Delaware | 24 min |
| Sep 19, 10:12 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Sep 19, 10:35 PM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Sep 19, 10:40 PM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Sep 19, 11:11 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Sep 19, 11:22 PM CDT | Special Weather Statement | TSA | Ottawa | 23 min |
| Sep 19, 11:30 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Sep 19, 11:42 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 33 min |
| Sep 19, 11:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| Sep 20, 2:39 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa | 3 hr |
| Sep 20, 7:34 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Sep 20, 10:30 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Sep 20, 1:52 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Sep 20, 2:58 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Sep 20, 3:36 PM CDT | Areal Flood Advisory | TSA | Latimer, Pushmataha | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.